All products imported from Australia to Hong Kong in weekly batches

Advil Mini Liquid 40 Capsules front image on Livehealthy HK imported from Australia
Advil Mini Liquid 40 Capsules back image on Livehealthy HK
Advil Mini Liquid 40 Capsules from Advil on Livehealthy HK
Advil Mini Liquid 40 Capsules and Medicines on Livehealthy HK
Advil Mini Liquid 40 Capsules and Cold & Flu on Livehealthy HK
Advil Mini Liquid 40 Capsules and Cold & Flu on Livehealthy HK
Advil Mini Liquid 40 Capsules and Cold & Flu on Livehealthy HK
Advil Mini Liquid 40 Capsules and Cold & Flu on Livehealthy HK
Advil Mini Liquid 40 Capsules and Cold & Flu on Livehealthy HK

Advil Mini Liquid 40 Capsules

By Advil
HK$241.00
  • Availability: in stock Many in stock Out of stock You can purchase this product but it's out of stock

Non-essential items shipped from Melbourne


Free shipping and no minimum order limits


Delivery in up to 2 weeks (no masks or sanitizers)

Checkout safely using your preferred payment method
 

General Information

Advil Minis easy to swallow for effective pain relief at liquid speed

Advil Minis provides temporary relief of pain, discomfort
and/or inflammation associated with:
• Headache • Migraine Headache • Tension Headache
• Period Pain • Sore Throat Pain • Back Pain
• Dental Pain • Pain associated with common Cold & Flu • Muscle Pain
• Mild Arthritis Pain
• Reduces fever • Advil Minis is 23% smaller and the same strength as our Advil Liquid Capsules AUST R 97229 for pain relief at liquid speed that is easy to swallow.

Boxed Contents: 40 Advil Minis Liquid Capsules

Size: 40 Capsules

KEY FEATURES

• - Advil Minis provides temporary relief of pain, discomfort and/or inflammation associated with:
• Headache
• Migraine Headache
• Tension Headache
• Period Pain
• Sore Throat Pain
• Back Pain
• Dental Pain
• Pain associated with common Cold & Flu
• Muscle Pain
• Mild Arthritis Pain
• Reduces fever
• Advil Minis is 23% smaller and the same strength as our Advil Liquid Capsules AUST R 97229
- for pain relief at liquid speed that is easy to swallow

Warnings

Warnings
Do not use this product:
• If you are allergic to ibuprofen, aspirin or other
anti-inflammatory medicine, pain reliever / fever
reducer or any other component of this product • If you are pregnant, or trying to become pregnant
• If you have a current or past history of stomach
ulcer / bleeding / disorders
• If you have impaired kidney function or heart failure
• In children under 12 years
Unless your doctor has told you do not use this product:
• If you have asthma, high blood pressure, heart or liver disease
• If you are breast feeding
• With other medicines containing ibuprofen, aspirin, other
anti-inflammatory medicines, blood thinners or any other
medicines you take regularly
• If you are taking aspirin for heart attack or stroke
as ibuprofen may decrease this benefit of aspirin
• If you are 65 years or over or under a doctor's care
for any serious condition
While using this product:
• Stop use and see your doctor immediately if you see
an allergic reaction including skin reddening, rash or
blisters or if pain or fever gets worse or lasts for more
than a few days
• Stop use and ask the doctor if you see blood in your
vomit or have bloody or black stools
• Do not use for more than a few days at a time unless
a doctor has told you to. Do not exceed the
recommended dose. Excessive or prolonged use can be
harmful and increase the risk of heart attack, heart
disease, stroke or liver damage
• Side effects may be minimised by using the smallest
dose for the shortest duration of time
• In case of accidental overdose, stop use and contact
immediately the Poisons Information Centre (Australia
13 11 26, New Zealand 0800 764 766)
Contains sulfites, soya bean products, galactose and
15.9 mg of potassium per capsule

FIRST AID INFORMATION

In case of accidental overdose, stop use and contact immediately the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766).

Ingredients

Ibuprofen 200 mg

Active Ingredients: Ibuprofen 200 mg

Allergen Contains: Sulphites| Soybean

Directions

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

STORAGE INSTRUCTIONS

Store below 25°C

Storage Temperature: Store below 25°C.

Questions about Medicines products & Advil Mini Liquid 40 Capsules

  • Q. Where can I buy Advil Mini Liquid 40 Capsules? A. Advil Mini Liquid 40 Capsules can be bought online on the Live Healthy Online Store.

  • Q. What's the origin of this item? A. Advil Mini Liquid 40 Capsules is imported out of Australia and manufactured by Advil.

  • Q. What's the expiry date for Advil Mini Liquid 40 Capsules? A. At the very least, each product has a use by/expiration date between 12-18 months from the date of purchase. We never sell expired products. The length of time for the expiration date or "best used before" date depends on the type of product, as well as the brand. Some perishable items (such as certain probiotics) generally have shorter expiration dates.

Advil Mini Liquid 40 Capsules front image on Livehealthy HK imported from Australia

Advil Mini Liquid 40 Capsules

HK$241.00
Frequently Asked Questions(FAQ)
BACK TO TOP

Someone from Hong Kong, Hong Kong purchased

Product name

info info